# SDR GTIA2022072136550

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 21,661 hours, 9,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER WEEKLY FOUND L3 AND L4 DOOR EMERGENCY ASSIST BOTTLE REG SERVICE-SERVICED DOOR L3 AND L4 EMERGENCY ASSIST BOTTLE IAW AMM 52-10-00.
